# SDR SIMA1891

- Difficulty date: July 7, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- Engine: Ge CT79B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3105 - LAX - AFTER TAKEOFF, LEFT ENGINE WAS 80 DEGREES HOTTER THAN RIGHT.  RETURN TO LAX.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE IAW SAAB 340 WORK CARD 4903.  OPERATIONAL AND LEAK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
